On the application of adaptive grids in computing the free surface in problems of the statics of a magnetic fluid
Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2146-2152
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_12_a12,
author = {V. K. Polevikov},
title = {On the application of adaptive grids in computing the free surface in problems of the statics of a magnetic fluid},
journal = {Differencialʹnye uravneni\^a},
pages = {2146--2152},
year = {1994},
volume = {30},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_12_a12/}
}
TY - JOUR AU - V. K. Polevikov TI - On the application of adaptive grids in computing the free surface in problems of the statics of a magnetic fluid JO - Differencialʹnye uravneniâ PY - 1994 SP - 2146 EP - 2152 VL - 30 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_12_a12/ LA - ru ID - DE_1994_30_12_a12 ER -
V. K. Polevikov. On the application of adaptive grids in computing the free surface in problems of the statics of a magnetic fluid. Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2146-2152. http://geodesic.mathdoc.fr/item/DE_1994_30_12_a12/